# SDR HNAA2018121200314

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 44,374 hours, 41,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP. REMOVED THE MAIN DOOR EMERGENCY LIGHT COVER IAW AMM TASK #25-23-04-000-801-A. REMOVED THE EMERGENCY LIGHT ASSEMBLY FROM THE MAIN DOOR EMERGENCY LIGHT COVER AND REPLACED WITH NEW ASSEMBLY AND RETAINED HARDWARE INSTALLED MAIN DOOR EMERGENCY LIGHT COVER IAW AMM TASK 25-23-04-400-801-A. OPS CHECK GOOD.
